Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
stomach pain in center upper abdomen, 3 days
avatar
An_244922 posted:
It started three days ago, bad upper center abdominal pain (sometimes burning or gnawing feeling) not constant. I have an increase in burping and feelings that I need to pass gas or go #2, but usually its nothing. It I do go #2, it is thin and short small amounts. I feel a lot of gas bubbling and gurgling. Any insight?? Thanks=)
Reply
 
avatar
ChrisW1990 responded:
How coincidental, I too have been experiencing similar feelings (refurring to the gas bubbling/gurgling/building feeling) for the last 5-6 days. I have become a bit concerned initially thought I ate something that was the cause of the gas but it's day 6 of extreme gas, abdominal pain (lower left mostly sometimes left and right), burping with unpleasant/offensive odor. The first day wasn't to concerning anticipating a possible food related cause, that would pass. Day 2 noticed odorous dark urine, abdominal pain, lots of gas, more pungent odorous burps, and urgent, unexpected/abrupt needs to find a restroom. I then started be concerned as stools on day one were normal ish maybe a tad more strenuous then normal but not alarming day 2 very watery day 3 stools seemed to be returning to normal although soft and rather rank smelling the odor of the urine and burps had become just as rank (rather embarrassing too) all other feelings same as day 2. Day 4 stools are the same as day 3, here the part that gets me concerned the offensiveness of all odors is increasing each day, the ability to urinate comfortably is non-existent, and need/urge to urinate is now very frequent, but not always necessary (false alarm) insomnia seems to be setting in, fatigue as well. Kidneys feel soar, body (back/neck) aches, migraines occurring, and loss of appetite have all been added to day 3's feelings as well.

Are/were you expierencing things similar? If so, I am curious how or what causes this, or any input for that matter would be appreciated.

Thank you in advance.


Helpful Tips

Need Quick Answers?
We know many of our members come to our communities in pain and looking for quick answers to get them some relief. Because communities are ... More
Was this Helpful?
38 of 44 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website